# SDR SIMA200127603

- Difficulty date: October 1, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING A MBV INSPECTION, CORROSION WAS FOUND ON THE GALLEY FLOOR FORWARD DIGITAL.  REMOVED CORROSION BY BLENDING OUT.  PERFORMED NDT INSPECTION OF THE AREA WITH NO REJECTABLE INDICATIONS.  FABRICATED A REPAIR DOUBLER IAW EMB GST-3215/01 AND STANDARD SRM PRACTICES.  (M)
